Author Details

Suantai, Suthep

  • Vol 17, No 2 (2019): August - Articles
    Weak and Strong Convergence Theorems for Zero Points of Inverse Strongly Monotone Mapping and Fixed Points of Quasi-nonexpansive Mappings in Hilbert Space
    Abstract  PDF


Copyright 2019 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|